# SDR UIEA2020012400116

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,597 hours, 21,904 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Unknown
- Location: Rt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG GENERATOR INOPERATIVE.  RT IDG DISCONNECTED.  PERFORMED ENGINE IDLE RUNS TWICE IAW AMM 71-00-00 AND COMPLETED OPERATIONAL TESTS OF RT IDG IAW AMM 24-11-00,  NO DEFECTS NOTED. IDG OPS CHECKED GOOD.
